# SDR AU970509

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: EAMT6
- Condition: Faulty
- Location: Life Raft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LIFERAFT INCORRECTLY PACKED - GAS BOTTLE DUE FOR HYDROSTATIC TEST ON 10/96 - LIFERAFT HAD JUST ARRIVED FROM OVERSEAS -PERSONNEL/MAINTENANCE ERROR
